# SDR HEEA954873

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911TL
- Make and model: Bolkms BK117B1
- Aircraft serial: 7198
- System (JASC): 6720 · Tail Rotor Control System
- Part: Actuator
- Part number: 741C000004
- Condition: Leaking
- Location: Tail Rotor
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEAKING AT CONTROL VALVE.
